Ask an expert
Question

12 Sep 2011

Tablets
Could a person with high blood pressure use Ciplatrim?
Answer 331 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Ronel
In general it is recommended that patients who suffer from circulatory problems and high blood pressure should not take products containing sibutramine (the active ingredient in Ciplatrim). This is based on the finding that patients with circulatory problems had an increased risk of exacerbations of their conditions when taking sibutramine. It is important to discuss this with the medical doctor who is treating your high blood pressure, because he/she would have to decide if the combination of your bp medication and the sibutramine would be problematic or not.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9438 votes
No
68% - 20011 votes
Vote